Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 20–31 (Mi mz4449)  

This article is cited in 6 scientific papers (total in 6 papers)

Lifetimes and lower eigenvalues of an operator of small diffusion

V. A. Buslov, K. A. Makarov

Leningrad State University

Full text: PDF file (969 kB)

English version:
Mathematical Notes, 1992, 51:1, 14–21

Bibliographic databases:

UDC: 517
Received: 27.11.1990

Citation: V. A. Buslov, K. A. Makarov, “Lifetimes and lower eigenvalues of an operator of small diffusion”, Mat. Zametki, 51:1 (1992), 20–31; Math. Notes, 51:1 (1992), 14–21

Citation in format AMSBIB
\Bibitem{BusMak92}
\by V.~A.~Buslov, K.~A.~Makarov
\paper Lifetimes and lower eigenvalues of an operator of small diffusion
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 20--31
\mathnet{http://mi.mathnet.ru/mz4449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165277}
\zmath{https://zbmath.org/?q=an:0755.34086}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 14--21
\crossref{https://doi.org/10.1007/BF01229429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000004}


Linking options:
  • http://mi.mathnet.ru/eng/mz4449
  • http://mi.mathnet.ru/eng/mz/v51/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Buslov, “On characteristic polynomial coefficients of the Laplace matrix of a weighted digraph and all minors theorem”, J. Math. Sci. (N. Y.), 212:6 (2016), 643–653  mathnet  crossref  mathscinet
    2. V. A. Buslov, “On characteristical polinomial and eigenvectors in terms of tree-like structure of the graph”, J. Math. Sci. (N. Y.), 232:1 (2018), 6–20  mathnet  crossref  mathscinet
    3. V. A. Buslov, “On the relationship between multiplicities of the matrix spectrum and signs of components of its eigenvector in a tree-like structure”, J. Math. Sci. (N. Y.), 236:5 (2019), 477–489  mathnet  crossref
    4. V. A. Buslov, “Struktura orientirovannykh lesov minimalnogo vesa: rodstvennye lesa i neravenstva vypuklosti”, Kombinatorika i teoriya grafov. X, Zap. nauchn. sem. POMI, 475, POMI, SPb., 2018, 5–21  mathnet
    5. V. A. Buslov, “Struktura orientirovannykh lesov minimalnogo vesa: algebry podmnozhestv mnozhestva vershin”, Kombinatorika i teoriya grafov. XI, Zap. nauchn. sem. POMI, 488, POMI, SPb., 2019, 5–30  mathnet
    6. V. A. Buslov, “Algoritm posledovatelnogo postroeniya ostovnykh minimalnykh orientirovannykh lesov”, Kombinatorika i teoriya grafov. XII, Zap. nauchn. sem. POMI, 497, POMI, SPb., 2020, 5–25  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021